Product Description for FLO Rapid Relief Nasal Decongestant 15ml
• Colds & flu
• Hayfever& Allergies
FLO Rapid Relief contains the active ingredient Xylometazoline Hydrochloride (1mg/mL) which acts quickly to reduce congestion and lasts for up to 10 hours. Because it’s medicated, only use it strictly as directed and consult your physician if symptoms persist.
FLO Rapid Relief is preservative-free, and should be your first choice when purchasing a medicated decongestant nasal spray.
There are no reviews yet.